# SDR DHL2000715008

- Difficulty date: October 6, 2000
- Submitted: November 4, 2000
- Operation: Air carrier
- Aircraft: N715DH
- Make and model: Boeing 727155C
- Aircraft serial: 19618
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE L/G WHEEL WELL LT SIDE PANEL TO LWR CHORD BS 248 WL 150 SHOWS CRACK RUNNING FROM RIVET IS ABOUT 1.5 INCH LONG.  INSTALLED DOUBLER REPAIR PER B727 SRM 51-10-1.  SIZE OF REPAIR 7 X 3.5 INCH.
